# SDR 2002FA0000769

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 1114
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR MOTOR MAKES GRINDING NOISE WHEN THE GEAR IS RETRACTED.  MOTOR WAS REMOVED AND A NEW MOTOR INSTALLED OPERATION OF THE GEAR SYSTEM IAW MM, CHECKED NORMAL.
